# SDR HALA0218082100395

- Difficulty date: August 20, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N205HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08092
- Aircraft time: 842 hours, 164 cycles
- Engine: PW1133G
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START,  FLT ATTENDANTS REPORTED AN UNUSUAL ODOR & VAPORS IN THE CABIN.  MX REPORTED AN OIL LEAK FROM THE NR 2 ENGINE, AT THE 6 O'CLOCK POSITION, BEHIND FAN BLADES. OPEN.
